# SDR USAA920081694

- Difficulty date: September 14, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C21853024/012 LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT BS 787, S27R.  REPLACED SHEAR TIE AT BS 787, S27R IAW B737 SRM 53-00-07.
